# SDR ASAA2025020456149

- Difficulty date: February 4, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 49,914 hours, 17,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT, R/H AT STA 500A TO 500C, TRANSITION ANGLE HAS CORROSION AT FASTENER HOLES, MARKED. GROUNDED - YES. EVALUATED AND REMOVED DAMAGE ON FWD CARGO PIT R/H TRANSITION @ STA 500A-500C , ORIGINAL : .040 , REMOVED : .040, REMAINING: .000 AND FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2. REMOVED DAMAGED TRANSITION IAW B737-800 SRM 53-00-53-2R-5. FABRICATED, ALODINED, PRIMED, AND INSTALLED REPAIR PARTS IAW B737-800 SRM 53-00-53-2R-5.P.N:BAC1496-444, PO:1104661.1.
